# SDR AALA20151204006

- Difficulty date: December 4, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737823
- Aircraft serial: 40763
- Aircraft time: 14,851 hours, 5,873 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Access Door
- Condition: Obstructed
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER NOT DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB LANDING GEAR WOULD NOT RETRACT.  REMOVED DEBRIS UNDER MANUAL GEAR EXTENSION ACCESS DOOR.  PERFORMED GEAR OPERATIONAL TEST IAW AMM 32-32-00.  SYS CHECKED NORMAL.
